On income tax avoidance: the case of Germany
Download full text from publisher
As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.
Other versions of this item:
References listed on IDEAS
- Borsch-Supan, Axel & Stahl, Konrad, 1991. "Do savings programs dedicated to home-ownership increase personal savings? : An analysis of the West German Bausparkassen system," Journal of Public Economics, Elsevier, vol. 44(3), pages 265-297, April.
- Crane, Steven E & Nourzad, Farrokh, 1986. "Inflation and Tax Evasion: An Empirical Analysis," The Review of Economics and Statistics, MIT Press, vol. 68(2), pages 217-223, May.
- Suits, Daniel B & Mason, Andrew & Chan, Louis, 1978. "Spline Functions Fitted by Standard Regression Methods," The Review of Economics and Statistics, MIT Press, vol. 60(1), pages 132-139, February.
- Slemrod, Joel B, 1985. "An Empirical Test for Tax Evasion," The Review of Economics and Statistics, MIT Press, vol. 67(2), pages 232-238, May.
- Slemrod, Joel, 1990. "Optimal Taxation and Optimal Tax Systems," Journal of Economic Perspectives, American Economic Association, vol. 4(1), pages 157-178, Winter.
- Dubin, Jeffrey A & Graetz, Michael J & Wilde, Louis L, 1987. "Are We a Nation of Tax Cheaters? New Econometric Evidence on Tax Compliance," American Economic Review, American Economic Association, vol. 77(2), pages 240-245, May.
- Clotfelter, Charles T, 1983. "Tax Evasion and Tax Rates: An Analysis of Individual Returns," The Review of Economics and Statistics, MIT Press, vol. 65(3), pages 363-373, August.
- Dubin, Jeffrey A. & Graetz, Michael J. & Wilde, Louis L., 1990. "The Effect of Audit Rates on the Federal Individual Income Tax, 1977-1986," National Tax Journal, National Tax Association;National Tax Journal, vol. 43(4), pages 395-409, December.
- Allingham, Michael G. & Sandmo, Agnar, 1972. "Income tax evasion: a theoretical analysis," Journal of Public Economics, Elsevier, vol. 1(3-4), pages 323-338, November.
- Laitila, Thomas, 1993. "A pseudo-R2 measure for limited and qualitative dependent variable models," Journal of Econometrics, Elsevier, vol. 56(3), pages 341-355, April.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:pubeco:v:66:y:1997:i:2:p:327-347. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505578 .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.